It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Thyroid Disorders Board Index
Pages: 1 2 Showing 1 - 20 of 40 for dye free synthroid. (0.060 seconds)


... About 6 weeks ago I started getting "burned-looking" red patches on an inner elbow crease. Then it started on the other elbow crease. Then the insides of my wrists, and it was growing. At times it flared up & got real angry looking, at other times it was paler. It did not appear to be eczema. Then I started noticing that the neck rash I'd had for a few mos was spreading... (1 replies)
... The inactive ingredients used in the major brands of levothyroxines in the US are: Synthroid - acacia, confectioner's sugar (contains corn starch), lactose monohydrate, magnesium stearate, povidone, and talc Unithroid - colloidal silicon dioxide, lactose, magnesium stearate, microcrystalline cellulose, corn starch, acacia and sodium starch glycolate. Levoxyl -... (8 replies)
... All Synthroid tablets have the inactive ingredients listed in my previous post. The only thing that changes is the dye. ... (9 replies)

... f it, like it's short acting and you have to take more. I used to take 2 a day and now been on 1 a day ever since. But had the jitters on the old Nardil with the Synthroid or Levoxyl. I forget what I was on when this happened. Back then I went thru 3 doctors and changed the brand 3 times and the doses up and down up and down. ... (65 replies)
... Allergies to synthroid are the result the dyes used in certain concentrations and various inert ingrediants. ... (65 replies)
... ou are reacting to the fillers or colors in the pill instead. Again, talk to your doctor about it. They can switch you to an alternate brand. Levoxyl 50mcg is dye free. ... (2 replies)
... I have seen this reaction at the onset of various brands of thyroid meds, not just Synthroid, in people who post here. Synthroid's prescribing information recommends reporting to the prescribing physician if headache - among other signs and symptoms - occurs... so you did the right thing. I can tell you that most of these kinds of effects are temporary, and that as your... (4 replies)
... I got itchy & rashy about 10 mos. into using Synthroid. It can happen at any time. If you search around, there are hundreds of reports on the net about people getting itchy from Synthroid. The first dose is a little soon to be reaching a firm conclusion. Try to figure out if any other changes could be causing the symptoms of itchiness, like allergies or sensitivity to... (2 replies)
... Curly roller: You want ugly? I've had a really ugly time of it. I was on 100% T4...then 100% Armour. Between the two of them, I just wanted to crawl inside a hole and die. When I stopped taking the meds all together, I felt better, but of course without a T-Gland, I would soon be dead so, it was back to the meds. I'm now investigating the idea of mixing Armour + ... (22 replies)
... Funny this should appear on the board today. Get the name of the contrast dye used. I have an "Allergy to Contrast Dye" as my only allergy on ALL medical records. ... (6 replies)
... Are you taking a dye free Synthyroid? ... (2 replies)
... Another biggie to consider is whether you are having a dye reaction, which is a biggie for most of the Synthroid dosages except for the 50 mcg. ... (8 replies)
... If so, is there dye in your pill? ... (8 replies)
... Ask for the dye free Synthyroid which is the 50 mcg tab. You may have to cut the pill to get the correct dose. I had an allergy to the dye in the pill. Often people who have allergies may react to other substances. It seems prudent to be cautious. ... (2 replies)
... A good book for people trying to get diagnosed -- Solved: The Riddle of Illness, by Dr. Stephen Langer The basics of thyroid function/dysfunction can be found in Thyroid for Dummies, by Dr. Alan Rubin. You sound somewhat like me. I diagnosed myself with the help of the Internet in 2003, then had to find a doctor to agree and who would optimally treat me. I was 52 at... (8 replies)
... I have read that the dye in Synthroid could cause more hives....do you know of other dye free T4 meds? ... (8 replies)
... Hi Everyone, I was doing much, much better. TSH was a bit low, but feeling good. We adjusted my Levoxyl down a bit but it all seemed pretty stable. Then I refilled my prescription of levoxyl beginning of this week, and yesterday and today I am crashing like I haven't for months. I feel like ****, totally tired, cold, dizzy, stomach issues, you know, all the hypo symptoms are... (4 replies)
... in a way that promotes hives. The dye problem, especially, is a frequent offender. ... (9 replies)
... I learned though that the meds we take have dyes in them...especially synthroid. My brand new Endo said that sometimes we are allergic to them.....he said that Synthroid has a white one that is dye free so if you can ladder them to get your dose it might help. I don't know what is the case for Levoxyl... ... (6 replies)
... year... I was on Synthroid. Turns out Synthroid is packed with things I'm allergic to... ... (16 replies)




Pages: 1 2

All times are GMT -7. The time now is 08:42 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!